Adult acne perimenopause

Common Questions and Answers about Adult acne perimenopause

acne

OK, my doctor here in Boston is amazing, really, but I'm convinced no one, not even a skilled dermatologist really knows how to treat adult -onset acne, especially when its associated with the mass of "stuff" that is perimenopause.
night sweats, mood swings, breast tenderness, adult acne, facial hair, increase in headaches, sleep issues, weird and transistion joint pain, like in hips, extreme dry eye, fatigue. I do not recall having a bad pms or cyclical issues when I did menstrate. I had the hysto due to fibro, as well as a large tumor (non cancerous) and one ovary because of cystic scarring and reappearing and painful cysts. My thyroid has already been checked. Thank you very much.
After I began the Rx cream I started having adult acne break outs and my periods were coming closer together and very heavy. I was calmer inside and not so anxious - but I looked like a zit factory. I am still working on a bio identical hormone balance that is completely right for me. This can be another long process - just like thyroid and adrenals were.
Did you know that women as young as their teens can have hormonal imbalances ? And that you can show signs of perimenopause in your 20s... feel horrible and be misdiagnosed with chronic fatigue or fibromyalgia ? And yet the medical field has failed us again on this other issue. = ( So how many of you are on hormone replacement therapy and are you taking the synthetic hormones or bio-identical hormones ?
personal_page_id=1994 One thing on the progesterone - I notice now I have adult acne - not liking that at all - so I believe I still need some tweeking in the hormone dept still. But there is a correlation of hormones causing all these things - and anti anxiety meds are a mask of the condition not a cure.
ie no noticeable hair loss to others but when I brush my hair there is a large about of strands in the brush. Adult acne, Significant fatigue/sluggishness. I generally do not break a sweat when working out, if I do it is very minor and at the height of exertion. Extreme discomfort with cold and an unreasonable time to "defrost" or warm back up. Mood swings, anxiety, recent full blown panic attacks that make me feel that I am dying.
Sorry you've got all these problems. Not sure about the other stuff, but if you're running consistently high enzymes and your liver is 3X normal, if you haven't already, I'd suggest you see a liver specialist (hepatologist)as opposed to someone with a more general practice such as a general practitioner of gastroenterologist. If you're seeing a hepatologist already, maybe it's time for a second or third opinion.
I'm waiting for more side effects from not taking the pill - no acne yet (thankfully) and no weight gain...I thought you lose weight when stopping the pill...
I too have lost a significant amount of hair on my left side and have gray hair there too. I saw a doctor two years ago for adult acne and at that time told him about my eye lashes that were falling out, mostly on my left side. He said it was seborrheic dermatitis and that if I would wash my hair with this one shampoo and let it sit on my head for 10 minutes, rinse, and do it gain for 10 minutes, and to do that for three days, it would go away.
I started this pill for birth control, pms, and adult acne. I have noticed an improvment in all these areas. I really needed to get my hormones back on track. I take the pill before going to bed so I haven't experienced any nausea. I hope this helps. I have been happy using this pill so far. There seems to be a lot of bad experiences written but like one lady said, it will affect everyone differently.
for 2 wks..., and I have gone even longer than that before. I have had problems my entire adult life, but am a few months shy of 50 and can not believe just how bad it is! I have tried everything from fiber, exercise, water, prunes, laxatives, and even had an upper and lower GI. MD says I have an "extra long colon"... ???guess I was born that way! He prescribed miralax and amitiza... not working either!!
I am hypothyroid too and did you know Topril and it's generic messed with your thyroid. I have had awful adult acne and my hair has been falling out. I'm going to see if that stops. In spite of my obesity, I've been healthy all my life too. Here are other interactions, it interacts with diabetic meds, asthma, water pills, and more. Look this up for those of you who are thinking about weaning off. I asked my doctors questions they didn't answer.
Again, that's rare for me under normal circumstances. I also have horrible acne now. Even as a teenager I never had acne like this. It's to the point where it's embarrassing. I'm not mentioning the hair loss, since that subsided. I have horrible muscle/ lower back pain. Again, I have never had back pain previously until Tirosint. I cannot wait to get off this thing......
Now if anyone has any suggestions for the turkey neck and the crows feet, and oh yea, here's the kicker... Now I have wrinkles and acne, you got to be kidding me... LOL this is worse than pubrity (ah did I mention brain fog - but that's a whole nother story...)...
I will say that yesterday for the first time in a long time I began using the topical cream DUAC prescribed by my Dermatologist for acne. It is 1% clindamycin and 5% benzoyl peroxide, and as I write this it is forefront on my mind that this stuff may be the cause (there has to be an obvious link between my sudden reoccurrance and my recent use of this cream--yesterday). Perhaps some of the ingredients in this stuff are in something you use?
Long Heavy Periods, Anxiety, Acne, headaches,unusual hair growth, excessive weight gain, and even depression. We saw the specialist today, and she is going for extensive blood work tomorrow and then a biopsy on her uterus on Tuesday. I will keep everyone posted.... In the meantime, Please don't wait another minute to find help, ONLY YOUR DOCTOR can help you. If you are experiencing any of these systems make arrangements with your OBGYN or DOCTOR, and let him/her know what is going on.
only to disagree........go back and read some of my posts...now lets be an adult..and I look forward to your reply....
My sister has the same thing and had it for over a year now. This morning I was brushing my sons hair and I found an adult flying out of it. There is NO chance that it was just passing by I brushed it out. No one will believe my sister and she has cut her hair VERY short. Tried mayonaise, bleach, hair color, vasoline, vinegar, almost everything she can think of. I am so pleased to see that she is not the only one who has this she feels as if she is. She now has big bald spots on her head.
They are considered safe, but no long term studies have been done yet though the short studies all look good though they do increase your dht levels as well as the testosterone so many people notice side effects like balding, enlarged pituatary gland, and acne so unless you are working out and trying to gain muscle mass, you should probably just try the zinc test.
Also, since I was on antiobiotics for about 3 months, I now have, and am being treated for a fungal infection which could also be the cause of the vibrations - as it invaded my body as well. My basic health has been excellent (test result wise). I've been overweight my adult lift and have no major problems.
Dr stated that this combination even excluded invitro and sent me off with a sympatheic pat on the back! I wondered if I had perimenopause but don't show the symptons. Help!
So i went to tha Dr and they told me nothing was wrong but Last night when i was {being an adult} i got up this today and i seen a light red,it look like it could be blood so i put a pad on and it was nothing but light brown discharge..i took a test and it said negative than i went to tha dr and said tha same thing..can someone call me..what should i do....
As a child I suffered from chronic ear infections and underwent 4 surgeries. As an adult, I've suffered from chronic sinusitis for several years. In 2004 I had my right maxillary sinus cleaned out only after I insisted. I am an RN and yes my x-rays were "fine" but my symptoms were not. I had severe pain and pressure into my teeth along with mild dizzyness, and severe post-nasal drip. After that surgery, the pain in my right maxillary was eliminated...
MedHelp Health Answers